MathSciNet Relay Station
MathSciNet bibliographic data
MR1027750 (91a:16004) 16D90 (16G30 16S90 18E30 20C05)
Rickard, Jeremy Derived categories and stable equivalence. J. Pure Appl. Algebra 61 (1989), no. 3, 303–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement